See Alike in...

Alike App

Browser

nev3

701d

should I go on medication ? some of my symptoms are starting to change and i think i got misdiagnosed.

    • Tayo

      701d

      Medication helped me a lot! It got me to a place where I could learn coping skills, and now I feel like I’ll never be as bad as I was before I started this healing process. Medication can be scary but it’s also a fantastic resource. Good luck with everything 💚

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion